“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 15552
School of Mathematics
  Title:   Pythagorean property and asymptotic relatively nonexpansive mappings
  Author(s):  Moosa Gabeleh (Joint with J. Markin)
  Status:   Published
  Journal: Mediterr. J. Math.
  Vol.:  15
  Year:  2018
  Pages:   1-15
  Supported by:  IPM
The aim of this article is to study the existence of best proximity pairs for asymptotic relatively nonexpansive mappings using a geometric notion of the Pythagorean property. In this way, we establish an existence theorem under some different conditions with respect to the same result of Rajesh and Veeramani (Numer Funct Anal Optim 37:80–91, 2016). We also prove a best proximity point theorem for cyclic relatively nonexpansive mappings which are compact in the setting of reflexive Busemann convex spaces. An illustrative example will be presented to show the usability of our conclusions.

Download TeX format
back to top
scroll left or right